# SDR DALA2016050303604

- Difficulty date: April 13, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,881 hours, 18,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO L1 DOOR INNER SKIN.  REPAIRED IAW ERA 545930-14.
